# SDR SWAA060697

- Difficulty date: March 4, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 58,677 hours, 54,112 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Part number: 416A2100
- Condition: Cracked
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE CONTAINER CRACKED AT GIRT BAR RETAINING BRACKET.  REMOVED AND REPLACED SLIDE CONTAINER PER MM.
